# SDR CA981006022

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 65903059
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON RECEIPT, THE FILTER HAD CORROSION MOLD ON FILTER ELEMENT.  ELEMENT VERY BRITTLE.
